Vesicare and dry mouth

Common Questions and Answers about Vesicare and dry mouth

vesicare

Hello, Fatigue and dry mouth and dyspepsia are frequent side effects of Vesicare but it is unlikely to cause any sore throat. Your sore throat can be due to some viral infection. Drink plenty of fluids throughout the day and use over-the-counter throat lozenges. Salt water gargle is also a good way to relieve a sore throat. In addition, you can take anti inflammatory drugs like ibuprofen and paracetamol (acetaminophen) after consulting your general physician.
Thank you!! it seems to dry out my mouth however i am a bleepload of stuff that does that lol! I have a hardtime remembering and spacing out meds and vitamins so i now have my cellphone programmed to ring an alarm at certain times of the day to remind me it is time to take a med or a vitamin. This method works well thought i would share.
I know that Vesicare is sometimes used for MS so I just thought I would let everyone know that it seems to be working, I have had minimal side affects, I did have a dry mouth for the first week.. but it's worth it for the end result This is the best Xmas present of all. Cheers Udkas.
Is started Vesicare for bladder issues and with it came the extreme dry mouth. I stopped because I couldn't even speak. The med was working wonderfully and I am going to try again. My neuro said that drinking a lot of water will wash the saliva out of your mouth and make the dry mouth worse. He said that there are over the counter remedies to help the issue and I plan on stopping at my local Walgreens and asking about them.
Hmm Down side of Vesicare is an EXTREME dry mouth and I mean extreme but it does get better and now for me EXTREME constipation, I have been on it for about 5mths and I was warned by both the neuro and the uro that it can affect this part of my body, but I also think i have loss of some function there too which wouldn't help.
•Detrol (tolterodine tartrate) •Ditropan (oxybutynin chloride) •Sanctura (trospium chloride) •Enablex (darifenacin) •Vesicare (solifenacin succinate) are all meds that can be rx'd for urge incontinence but they have many side effects- •Dry mouthDry eyes (particular problem for people who wear contact lenses) •Dizziness •Drowsiness •Confusion •Decreased sweating and skin rash •Nausea •Constipation •Difficulty urinating •Increased heart rate Stress incontinence can be treated with these as well
Oxybutinin worked briefly but dry mouth and eyes were very bad side effects, and I had overflow incontinence. Detrol XL worked briefly and then didn't, but the side effects were minimal. Vesicare worked the best, for about a week, and now the damn frequency is back. Considering my retention, I expect intermittent clean cath to be recommended. Propranalol for tremor and to help prevent migraines. It lowers my already low blood pressure, though, so I counter it with salt tablets.
It is a side affect of Vesicare and having numbness in those regions doesn't help, I also suffer from a very dry mouth on Vesicare too, but the benefits for me at the moment out weigh the drawbacks, providing we can get my constipation under control. B.T.W. I take 10mg of Vesicare, I tried 5 but it wasn't affective in reducing my bladder spasms etc., but I was also offered Botox, so I wonder if that causes constipation?
Alternatively, vesicare or Enablex, may be helpful, but put you at risk for retention, constipation, and dry mouth as well. Being noninvasive, it may be worth a try. Other alternatives inlude liberty ESTIM, which is a removable vaginal insert pacemaker which can cure up to 50% of women with urge incontinence who use it twice daily for 8 weeks. Then at the other end of the spectrum is the INTERSTIM implantable pacemaker, which can cure the vast majority of women with refractory (i.e.
I am glad your TM has not turned to MS but I am sorry to hear about your bladder issues, not much fun, I was on Vesicare and it made me so dry and constipated but it did help the situation heaps. Just wanted to say "hello" Cheers, Udkas. Hope everything else is okay.
Now, even with the Vesicare, I'm going between 14-15 times in 24 hrs and getting up now between 3-4 times at night. At times, I'll use the restroom, get up, walk 5-10 feet, then feel like I have to go again. Then I go again - and it's anywhere between 30-100% of the amount the first time that I tried to go. Hmmm, now that I just looked at this, it seems like the Vesicare isn't really working. I only take 5 mg a day. He wanted me to take 10 mg, but it made my mouth way too dry.
My symptoms now, in addition to the fatigue and apathy, are dry, tired eyes, dry mouth, though I drink alot, heart pounding, I can hear it in my ears, puffy hands and face, sometimes my feet feel puffy, but not alot. I have this bulge around my waist that's never been there until the past 7 mos. And my newest symptom is this "salty" taste in my mouth, my hands also taste salty, lol. My dog loves licking my hands and feet now.
My bladder spasms are the ones that are painful but I have a choice of having 5 or 10mg Vesicare but he gave me the 10mg so I had been cutting the tablet in half as it makes my mouth so dry but I have gone back now to full strength and if this continues I am going to try the Botox as I am desperate. Sorry Guitar Girl that your having such a hard time with spasms, they are not pleasant if this is what I am having.
The pain and cramping is gone, but the incontinence has only improved a little. I neither have a dry mouth nor constipation on the 10mg, so maybe the dose could be increased. AND I hope my insurance covers it. I am already in the donut hole for Medicare this year and have to pay full price for meds until my out of pocket is $4500. That blows bigtime. To everyone else - thank you so much for your thoughts and comments.
but it really doesn't help that I ~always~ have something to drink near by or I have extreme dry mouth. If it is also a Pit. issue, what could it be that doesn't mean surgery? Is there a medication you can take for it?
I've tried Detrol, Ditropan, and Vesicare. One I was allergic to and the other two made my dry mouth so much drier that I couldn't handle it. I have heard that those three drugs are a great help to many people. I've modified my diet some, which helps some, and drink plenty of water; the more condensed urine is, the more irritating it feels to me and wants to come out NOW! :o) I wear pantyliners to catch the occasional leaks, changing them fairly often.
it's working wonders for you (thank heavens!) while when I took it, it made my mouth and throat so dry that my tongue stuck to the roof of my mouth, I had sores on my tongue, and my throat hurt and I sounded really raspy. My eyes were more dry than usual, too. I still have to know where I can find a bathroom whereever I go, but that works for me.
I know Vesicare is prescribed for MS and I have had minimal side affects on it, just a dry mouth for a few days. I am not saying this will work for you but it seems to be for me at the moment. A one of doesn't mean it will occur again daily, our symptoms do come and go.
Twice on bad nights and some nights not at all (but I usually wake up feeling dehydrated with a really dry mouth the next morning).
This drug is known to cause constipation as it drys out our mucus, so usually we end up with a dry mouth and dry other bits.
Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Neither of them had any of the well-known side effects of drowsiness, dry mouth, constipation known to happen with this category of meds. Another feature began about this time. They had taught me to self-catheterize. This was easy, but demonstrated that mostly I did not have retention - the most serious urinary consequence of MS and the autonomic nerves controlling urination. I also began to have a deep aching in my .... undercarriage...mostly in the bow, but extending to the stern also.
It is hard to explain but it is a miserable feeling.. I was recently on penicillin for a bladder infection and my mouth was so sore I could not eat. I am wondering if certain meds trigger this re-action. I am 71 years old and have had a few allergies and sinus problems, but otherwise in good health..I wish you all the very best and hope we can find something to stop this...
Did you get any medical diagnosis yet? I gained 22 pounds in 4 days and we have ruled out failing kidneys and heart problems and my doctor is clueless.
MedHelp Health Answers